Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 219-220
http://dx.doi.org/10.1155/S1048953398000173

Editorial

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni H. Dshalalow, “Editorial,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 219-220, 1998. https://doi.org/10.1155/S1048953398000173.